# SDR COMA9610324

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 120426212507
- Condition: Defective
- Location: Te Flaps
- Part time: 14,596 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN FLAPS SELECTED UP AFTER LANDING.  REPLACED THE FLAP SELECTOR LEVER ASSY.  PART TOTAL CYCLES, 14,618.
